# SDR AALA201802199040

- Difficulty date: January 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114301400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 232BF IN PASSENGER CABIN BETWEEN FR 15 TO FR 19 AT RBL -Y953 TO RBL -Y450. REPLACED FLOOR PANEL 232BF PER SRM 53-02-00-300-009 AND IRM 9701, REVISION G.
